Hello, I am sorry this is not a question, it is a thank you to all on MH. I just found out that my 16th week blood test was UND, I want to thank everyone here. You all have helped me through this, you have cheered me on and I just want to say how important the support has been.
Bless you all
Thanks so much, yes I am so glad the anxiety is much better. Down to a dull roar, I try deep breathing and try (TRY) not to think of upsetting problems as that doesn't help and I can't fix anything right now, all i can do is concentrate on the next step and I am walking again, can read again, even 5 hours of sleep! So happy being sleep deprived makes me a real witch LOL
Thank you so much for your support, how are you feeling?
I know I posted earlier but just have to say it once again..Congratulations!!! Nooo greater feeling that that sweet sound of Undetectable!! What an amazing way to end the year and bring in the New Year 2012!! God bless, Starshine
While I am much less anxious and sleeping about 5 or so hours now I just read another post that said Ribavarin can interrupt sleep. I think I will try to take it earlier.
I am embarrassed to say that I seem to be on the verge of tears all the time. Not sure what that is about, perhaps the riba? Being sick for so long? All of the above? LOL
Then there is the inability to spell correctly or use the correct words and of course chronic clumsiness, I keep tripping over everything (burnt my hand badly Christmas Day) I guess the clumsiness could be attributed to sleep deprivation.
Thank you again for getting me through this, when I first became a member I would just read, for a very long time, not sure when I became so chatty cathy :)
Congrats on the UND Dee!! Great news for you. I know you've been struggling through this trt and wish you the best for a successful trt.
I'm not sure how late your taking the Riba, but I've read where some have trouble sleeping when they take it later in the evening. I try to take it around 6pm and haven't had the sleep issues, although the sleep is different during trt, hard to explain. Good to hear you're getting some sleep.
Don't feel bad about typos. We all do it. Since we can't go back to edit our posts, no one should feel bad. I've reread several of my posts and laugh with my misspellings. I think its kinda humorous really. Best to you for the new year.
I can relate to the burns and and spelling and the saying... Lots of bruises where I bump into stuff. I can't relate to the sleep deprevation though. Isn't it amazing how differently it impacts us all? I take my riba at 7pm and don't have a bit of a problem sleeping. I love to sleep -- could do it about 10 hours a day I think, not that I do. I sleep better than not on treatment. I have very few nights that I get restless.
Congrats on the UND. What test did you have run this time?
Hi thanks so much for your post. I am doing much better than I was last month at this time, funny how time flies when you are having fun :) I did ok the first 12 weeks, then for 3 weeks after finishing Incivek I fell apart.
I had heard about people taking their ribavarin earlier then NYGirl7 mentioned that it builds up in your system, so then I thought, how can it make a difference when I take it, I will still try it.
@Frijole, I slept great while on Incivek, no problem with sleeping just all other SX, I appreciate you sharing re clumsiness, I seem to run into walls or trip all the time. Not sure I can order my own bloodwork, I will ask the doc on Tuesday if there is a more sensitive test and will also look to see what the last test was called. I guess I am more ignorant than I thought. They tell me I am UND
Thank you for asking
I just noticed your post Dee and wanted to congratulate you. This kind of news is what keeps us pushing on through the torture of tx :) I also wanted to mention that posting your und is definitely appropriate in the medical section, more people will read it and it's encouraging to those who are treating or thinking of treating.
Definitely don't worry about typos. Ive been off of treatment quite a while and I can't believe the stuff I type sometimes, especially when I post from my phone which will often change the word completely, lol Hopefully people are able to decipher it most of the time. Sometimes it get pretty out there!
You have a lot of friends rooting for you. Go Dee Go!!!!!!!
Thank so much for your kind words and suggestion to post on the Hep C side, you are right, I saw where one person had been here for 3 months and did not know there was a social side.
I noticed back sometime in Sept when MH changed and the search doesn't seem to work as well.
Hi there, thanks so much I really appreciate each and every person on this forum, you have all helped me to reach what will be my 19th shot. While I am much better than a month ago, some anxiety remains, can't sleep much, have no appetite. I normally gain over the Holidays this year I lost but if I had to do it all over again even knowing what would happen to me for close to 3 weeks I would do it again if it would get me to SVR
The first time I treated I got to UND and thought that was the same, now I know better. It is difficult and while much shorter than my original trial in 2008, I could not have worked through this unless they let me work from the bathroom LOL
God Bless all of you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.